I am wondering why so many of us have this tingling , burning, and nervy feeling
I have all my life suffered from feeling afraid of a feeling , i could only think was of dying<<< The odd fear that builds up into a mega feeling of uncomfy jerks, hot hot hotter burning through my body, and a dream like state<<<
Oddly enough this isnt all the time, I can have years even without this feeling , however I know that dread feeling when it returns<>> It gives me somekind of feeling of wow I am not alone, so so many of us , so I can only think we are so different and deep thinkers and sensitive, and get hurt<<
I think its more to do with trying to find out why we do this and see if we can do something other than a drug to stop it<<<< To people who are suffering I can say i know how you feel ,, its passes, anyone got anything to say <<< Love to hear from you , B
You're right, there are so many people that suffer from some kind of anxiety disorder, so you're not alone!
Anxiety causes very real physical symptoms which only fuel the anxiety cycle. The more anxiety we have, the more symptoms we notice, which frightens us even more. These symptoms, while unnerving, will not harm you.
There are many approaches to tackling an anxiety disorder...therapy, medications, meditation, self-reflection, you name it. There truly is something for everyone, and it's important to remember that when you first seek help, not to rule out any kind of treatment method. Keep an open mind. Many of us have had great success in learning to control our anxiety in various ways.
The best first step is a pow-wow with your doctor. He/she can rule out any possible medical cause for your symptoms, and then discuss with you treatment options for addressing the anxiety. It sounds like you've been suffering for a long time with some form of anxiety or another. Seek out some help and start the process of taking your life back from anxiety!
We're here for you and know what you're going through, so keep us updated!
Hi Thanks for that<<<< Yes good that at least we can see others suffer, I had a reaction to a anitboitic this time, one of the side effects when the ambulance arrived was anxiety attacks so all my vital signs were showing good , however i was up all night with that burning all over body, sick so so many times all night, headache, shivers shaking, my daughter to me over to the hospital, they agreed i had a bad reaction<<< I couldnt talk beause i was in deep anxiety<<(doctors have made a note i wont get those again) however it had a after effect with me<<< brought that dread , i felt dreamy, afraid, all the usual signs<<< could eat<<<>>> and now 3 weeks later just keep having smaller attacks<<< like treambling and shaky , nervy<<horriid<<<Its like my nervous centre has been upset and will have to return to normal<<<well normal for me<<<
I just seem on a knife edge<<< and just want it go it is the worst thing in the world as you start to fee like your going mad
No one see:s you as ill I think they see you as a person who just makes it up at the doctors,, however at the hospital they did give me some valium and that did help and something for my tummy<<<
I am a happy go lucky person in general but wow these side effects are bad<<< I have never gone on any of these sites before but it is nice to be able to get a answer and some support thank you<<<B
Hello I'm also going through something similar I am 38 yrs old started getting aniety attacks since I was 21 yrs old was able to controll them since now they have come back I'm in fear all the time thinking something gonna happend to me. Scared to leave the house and socialize didn't know wat to do until yesterday I found this website and it help me knowing that I'm not alone and that there's others like me made me feel a lot better.
There is also the theory that in the last decade anxiety and depression rates have sky rocketed, the theory is that diet is the major cause. Over the last decade or so fast, processed foods have become like second nature to us and as a result the body is suffering from a lack of amino acids and an increase of toxicity from chemicals such as pesticides, preseravtives etc... This is why Cancer has also taken a firm hold amoung westerners according to science. The fact is our lifestyles are literally killing us and making us very sick.
Hi Julie<<<< Well interestingly enough I didnt have the feelings of fear and burning etc etc last night<<<< I try to work out why okay tonight, cant seem to find a answer,
I think you have come up on something re diet , I have been reading about food and the effects on the central nervous system<<< Now that I havnt had a attack like this before for many many years<<< (if you remember this attack last week was the bad side effects of a new anitbiotic))) but its has guided me here and now I am so shocked that there are so many people who suffer what I went through many years ago and often then<<<< I thought I need to help not just myself but others<<<<
I think mine was childhood and being left in hospital<<< I do however think perhaps such as yourself had a something in childhood some fear and I think we have a over active homone stress level<<<you could answer this question yourself by thinking, re is it true<<<<< Also I am more aware than my brother and sisters, and many friends, and give a lot until worn out, I listen to people:s problems<<< perhaps you do the same<<<<
I think I am going to try to eat the foods that help the nervous system<< keep off coffe etc,
I think maybe us who are in the sensitive nervous system club need to take better care of our selves, as I do note that we all feel the same horrid feelings and I believe we can do something about it together<,
I read last night re salad and pasta with pesto sauce and this can help you system<>> lots of other information <>>
If you see what I mean<<<<>> Barbara<<<<
Barbara listening to ur story is helping me so much fighting this anxiety has been hell for me but its the nerves that get me and I pray that being here with u guys make me feel better cause I want and need my life back
My update, now we are into december and what a hard emotional year this as been for me , and I know all of us get something no one escapes from it .
However now my latest drug (which seems to be working ) is Gabapentin) I think because of my daughter break up with her husband as caused my nerves to be on edge.
I started with vulva nerve pain, after some months on creams and antibiotics etc, I looked on the p c and was amazed how many women suffer from this .
I dont know Monasone as many of us ask why do things happen in our bodies one thing for sure the throbbing and burning and stabbing feelings were not in my head , well i suppose you can say in your head as nerve pain come from messages into the brain.
These tablets block the nerves so the idea is to stop the pain , I have taken 6 up to now only on 100 mg 3 times a day a low dose of the medication.
Again I am sad to see how many ladies suffer daily from vulva pain , and also do wonder if this could be stress.
How are you keeping these days , are you a little better?
My doctor is sending me to a group meeting and I do wonder if that may help me long term.
Once you have a nervous breakdown in your life you can at times return to this situation as the nervous breakdown causes a weakness, and we have to look after ourselves.
Food wise and sleep wise, and I do also think people wise, do you every get talking to some one and you are drained , I now do try to keep away from these people they take your energy from your emotional fuel tank , then none left for you self.
If I type funny I am dyslex so sorry about this.
Food are something to think about , and for me dont know about you not to worry about how people speak to you , I get hurt easy.
My Best wishes to you.. Barbara
I think you may be able to read my update.
Yes we are running too fast our lives too full of stress.
Keeping up with the Jones , and wanting to much .
I like to be calm and dont want too much out of life .
I hope you are keeping well. Barbara
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.